advertisement
Question
Posted by: nono | 2010/08/31

dvt and contraceptives

hi doc, pls advise if it''s safe to use contraceptives after being having deep vein thrombosis and treating it with warfirin two years ago. I''ve that i should not be using any contraceptives at all. If i can use contraceptives, which one should I be on, i am currently on the pill

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Nono
It is better not to use the pill - an IUD, progesterone injection or condoms will be safer to use. The contraceptive pill can cause thickening of the blood and potential clots.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/31

Hi Nono
It is better not to use the pill - an IUD, progesterone injection or condoms will be safer to use. The contraceptive pill can cause thickening of the blood and potential clots.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement